# SDR JIKA2015033101

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N241DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT607B
- Aircraft time: 25,068 hours, 21,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006261
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, AT 21,000’ THE PILOT NOTICED THE RED LT & RT HYD PRESS WARNING LIGHTS ILLUMINATED.  THE PILOT CHECKED HIS HYD PRESS GAUGE & IT WAS FLUCTUATING BETWEEN 500 & 1500 PSI FOR 5 SECONDS & THEN WENT TO 0.  THE PILOT NOTIFIED THE TOWER OF THE SITUATION & DECLARED AN EMER, THE PILOT FOLLOWED THE EMER PROCEDURES IN THE PILOT OPERATING MANUAL.  PERFORMED MANUAL EXTENSION OF LANDING GEAR.  THE PILOT RETURNED & LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A LEAKING HYD LINE ON RT SIDE OF HYD POWER PACK.  REPLACED LINE & PERFORMED FUNCTIONAL CHECK OF LANDING GEAR SYS.  ALL CHECKS WERE NORMAL.
